Terrible ECA insomnia - AnabolicMinds.com

Terrible ECA insomnia

  1. New Member
    CosmosM3's Avatar
    Join Date
    Apr 2003
    Age
    37
    Posts
    62
    Rep Power
    171

    Reputation

    Terrible ECA insomnia


    Is it normal to get terrible insomnia from taking an ECA? I had to stop because it got so bad and I wasn't getting enough rest to keep up with my workouts. Nightly ZMA + melatonin didn't help much either.

    I was only taking 2 pills (200mg caffine, 20mg ephedra) at about 9AM, but I couldn't sleep until 1-2 AM. This went on for over a week -- my body never seemed to adjust. I lowered the dose to 1 pill for a few days, which helped a little, but I still wasn't sleeping well.

    I think it's the ephedra, because caffine has never had that effect on me. Right now, I drink a strong cup of black coffee every morning and I'm sleeping fine.

    Anything I can do? This sucks becasue the ECA really helps (I'm cutting) but I simply can't get good sleep.

  2. Senior Member
    Biggs's Avatar
    Join Date
    Dec 2002
    Posts
    1,285
    Rep Power
    786

    Reputation

    hmm... some people tend to be pretty sensitive to that aspect yeah. doesn't affect me at all unfortunately, wouldn't mind a little pre workout boost but it doesn't matter when I take them... doesn't seem to do jack ****. took full dose last night actually about an hour before bed, slept like a big fat log, so I dunno. I'm surprised that after a week the effects weren't diminished, maybe it will take a little longer?
  3. New Member
    msclbldrguy's Avatar
    Join Date
    Dec 2002
    Posts
    344
    Rep Power
    316

    Reputation

    i've used ephedrine off and on for several years and it depends on when i take it. if i work out later in the afternoon (4pm or later) i dont take it because i wouldnt fall asleep until after midnight...if its a fri or sat nite ok...but when u gotta get up and go to work the next day it stinks.

    i dont think there's anything you can do....but after a week or two usage you shouldn't be having as much trouble. btw...i tried melatonin once when i wasnt on any ephedrine and it didnt do jack for me....
    •   
       

  4. Anabolic Innovations Owner
    CROWLER's Avatar
    Join Date
    Dec 2002
    Posts
    6,545
    Rep Power
    4828

    Reputation

    How about Tranquil G from 1fast400??
    Sleep Supplement 3Z BCAA: Red Raspberry and Lemon flavors
    HGH/sleep enhancer: HGHpro
    Test Booster: TestoPRO and STOKED!
    Preworkout: MANIAC Fruit Punch and Pink Lemonade
  5. The Axe Man Cometh!!
    ironviking's Avatar
    Join Date
    Dec 2002
    Posts
    401
    Rep Power
    343

    Reputation

    tranquil G is crap, took two doses and nada

    I've always had problems sleeping, what I use is
    Nyquil
    AlkaSeltzer Cold
    Benadryl

    Not all at once just kind of alternate between the three. Probably not too good for the liver but if I dont sleep I get real grumpy. Hope this helps
  6. New Member
    CosmosM3's Avatar
    Join Date
    Apr 2003
    Age
    37
    Posts
    62
    Rep Power
    171

    Reputation

    Originally posted by msclbldrguy
    if i work out later in the afternoon (4pm or later) i dont take it because i wouldnt fall asleep until after midnight...

    I workout at 7-8 PM. hmmmmmmm..... Good point.
  7. Advanced Member
    ralph4u2c's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Oct 2002
    Age
    27
    Posts
    759
    Rep Power
    525

    Reputation

    i could take it at around 6pm and still sleep like a baby when it came to 9-10pm, never did effect me much.  i would suggest SAN's Tight as a good non ephedra fat burner. i was thinking Syntrax MM4 + Diesel Fuel Reloaded stacked or any of these 3 supplements individually.

    cosmo, what brand eca are you using? curious to see if others have had the same problem with just this product or another ingridient in it, but im pretty sure its the ephedra on you bro.

    peace   
  8. New Member
    CosmosM3's Avatar
    Join Date
    Apr 2003
    Age
    37
    Posts
    62
    Rep Power
    171

    Reputation

    Originally posted by ralph4u2c

    cosmo, what brand eca are you using?
    Twinlab metabolift. Got it a while ago at GNC before I knew stuff was so much cheaper online.
  9. Registered User
    Iron Warrior's Avatar
    Stats
    6'0"  265 lbs.
    Join Date
    Feb 2003
    Posts
    5,328
    Rep Power
    13067

    Reputation

    Bro, maybe 600 mg. of Valerian with 3-6 mg. of Melatonin can do the trick
  10. Banned
    Jedi Master's Avatar
    Join Date
    Jan 2003
    Posts
    87
    Rep Power
    0

    Reputation

    Oh hell no. You need Ambien. That **** knocks me out in 20 mins. Best sleep I ever get, be careful if you get some though...they are addicting!
  11. Advanced Member
    SCORPIO's Avatar
    Join Date
    Dec 2002
    Posts
    512
    Rep Power
    400

    Reputation

    As with any sleep aid be sure to cycle them or your body adapts to them, so keep a couple of different kinds around. I've tried all kinds natural OTC and what I've found is that benedryl and Unisom tabs (I take half tab) always work for me....so I alternate between the two. They are both antihisthamines, which make you drowsy and help you sleep. Oh, and ***** always helps me get to bed....if that doesn't work, eat, nail the ***** (you do all the work) then you'll sleep like a baby.
  12. New Member
    Rhapsody's Avatar
    Join Date
    Feb 2003
    Age
    43
    Posts
    77
    Rep Power
    179

    Reputation

    Originally posted by Jedi Master
    Oh hell no. You need Ambien. That **** knocks me out in 20 mins. Best sleep I ever get, be careful if you get some though...they are addicting!

    I agree. Ambien is excellent as a short term sleep aid.

    It's recommened to take only for 3 months. After that you can develope fugue states upon waking. Kinda like your body is up moving when the alarm goes off but your mind is still in bed (I know 3 people this happened too recurrently). It's also linked to memory loss that susibes after discontinuance of the medication.

    but when you need it the most........it works !!
  13. New Member
    pinoy's Avatar
    Join Date
    Mar 2003
    Posts
    92
    Rep Power
    187

    Reputation

    k guys this is off-topic but i myself just started to take a ECA (dymeadrine extreme) and yesterday i took 3 pills. my left arm had a weird tingling feeling. it was like a numb feeling but i could still feel and move my arm...anyone have this before? i'm gonna lay off this for a bit and lower my dose
  14. New Member
    Rhapsody's Avatar
    Join Date
    Feb 2003
    Age
    43
    Posts
    77
    Rep Power
    179

    Reputation

    Originally posted by pinoy
    k guys this is off-topic but i myself just started to take a ECA (dymeadrine extreme) and yesterday i took 3 pills. my left arm had a weird tingling feeling. it was like a numb feeling but i could still feel and move my arm...anyone have this before? i'm gonna lay off this for a bit and lower my dose
    did your blood pressure feel like it was elevated.........increased pulse? heart palpations??

    ever had the numbess/tingling sensation prior to the ECA??
  15. New Member
    pinoy's Avatar
    Join Date
    Mar 2003
    Posts
    92
    Rep Power
    187

    Reputation

    Originally posted by Rhapsody


    did your blood pressure feel like it was elevated.........increased pulse? heart palpations??

    ever had the numbess/tingling sensation prior to the ECA??
    no i felt fine, never had this sensation prior to this. i also tend to lean on my left arm when i sit so it might because of the decreased circulation? but even though i'm not sitting and i'm doing other things i still feel it a bit. if i was having heart problems i would be in pain or discomfort right?
  16. New Member
    Rhapsody's Avatar
    Join Date
    Feb 2003
    Age
    43
    Posts
    77
    Rep Power
    179

    Reputation

    Originally posted by pinoy


    no i felt fine, never had this sensation prior to this. i also tend to lean on my left arm when i sit so it might because of the decreased circulation? but even though i'm not sitting and i'm doing other things i still feel it a bit. if i was having heart problems i would be in pain or discomfort right?

    Carpal tunnel has been known to produce a similar feeling..........and of course decreased circulation either comprimised by position or edema.


    but , let us know if it occurs again,..........stanger things have happened....
  •   

      
     

Similar Forum Threads

  1. Ulitmate ECA Guide Thread
    By YellowJacket in forum Supplements
    Replies: 21
    Last Post: 01-26-2003, 04:59 PM
  2. ECA's for lean individuals?
    By institutional in forum Supplements
    Replies: 12
    Last Post: 01-15-2003, 04:21 PM
  3. 6 OXO and Usnic acid/ECA
    By Andy2k in forum Anabolics
    Replies: 4
    Last Post: 01-02-2003, 04:45 AM
  4. Pros and Cons of using ECA with PH's
    By bigbadboss101 in forum Anabolics
    Replies: 5
    Last Post: 12-26-2002, 08:09 AM
  5. Replies: 2
    Last Post: 12-16-2002, 04:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in